Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 89, Issue 2, Spring 2023  pp. 349-360.

The weak containment problem for etale groupoids which are strongly amenable at infinity

Authors:  Julian Kranz
Author institution: Westfaelische Wilhelms-Universitaet Muenster, Mathematisches Institut, Einsteinstr. 62, 48149 Munster, Germany

Summary:  We show that an Hausdorff etale groupoid which is strongly amenable at infinity is amenable whenever its full and reduced C-algebras coincide.

DOI: http://dx.doi.org/10.7900/jot.2021aug20.2358
Keywords:  groupoids, C-algebras, weak containment, amenability

Contents   Full-Text PDF